# SDR P2EA01173

- Difficulty date: September 7, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N123NJ
- Make and model: Boeing 737230
- Aircraft serial: 22121
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, EXTERNAL FUSELAGE, FROM BS 867 TO BS 877, BETWEEN STRINGER 21 AND 24 LEFT EXISTING REPAIR WITH DENTS.  (M)
